Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pregnant, on ferrograd c for anemia, have blood tinged vomit on empty stomach, have bleeding gums lately. Reason?

Hi I m 12 wks pregnant and I have iron deficient anaemia and am taking ferrograd c. My stools are black which is fine I was expecting that but my vomit(from the ever so pleasant morning sickness ) has been ever do slightly blood tinged of which caused me concern. My partner though only trying ro reassure me he doesn t know suggested it could be my gums bleeding which they have been of late when I brush my teeth. Is he in fact right or should I be concerned?! When I have the blood tinged vomit it s on an empty stomach after retching for a while which I would have expected it to be bile . Thanks YYYY@YYYY
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
HI MAM,
FERROGRAD C , CONTAINS IRON AND ASCORBIC ACID (VITAMIN C) - IT HAS A POTENCY TO CAUSE ESOPHAGITIS, GASTRIC IRRITATION.
YOUR BLOOD TINGED VOMMITUS IS NOT BECAUSE OF BLEEDING GUMS.
I WOULD ADVICE YOU TO STOP THIS TABLET FOR 5 DAYS AND TAKE ANTACIDS HALF HOUR BEFORE FOOD FOR ONE WEEK IN THE MORNING,AND OBSERVE WEATHER BLEEDING CONTINUES, IF IT DOESNT THEN ITS BECAUSE OF TABLET, RESTART THE TABLET AFTER 15 DAYS THIS TIME TAKE THE TABLET AFTER FOOD , IF DOES CONTINUE THEN GET A ENDOSCOPY , DONT WORRY ABOUT THE BABY.
TAKE CARE , BYE.
Answered: Fri, 5 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor